Results 21 to 30 of about 2,119 (92)

Quantum cosmological Friedman models with a Yang-Mills field and positive energy levels

open access: yes, 2010
We prove the existence of a spectral resolution of the Wheeler-DeWitt equation when the matter field is provided by a Yang-Mills field, with or without mass term, if the spatial geometry of the underlying spacetime is homothetic to $\R[3]$.
Claus Gerhardt   +3 more
core   +2 more sources

Estimates for the volume of a Lorentzian manifold

open access: yes, 2002
We prove new estimates for the volume of a Lorentzian manifold and show especially that cosmological spacetimes with crushing singularities have finite volume.Comment: 8 pages, a pdf version of the preprint can also be retrieved from http://www.math ...
C. Gerhardt   +5 more
core   +3 more sources

Osculating curves in 4-dimensional semi-Euclidean space with index 2

open access: yesOpen Mathematics, 2017
In this paper, we give the necessary and sufficient conditions for non-null curves with non-null normals in 4-dimensional Semi-Euclidian space with indeks 2 to be osculating curves.
İlarslan Kazim   +2 more
doaj   +1 more source

Examples of naturally reductive pseudo-Riemannian Lie groups

open access: yes, 2011
We provide examples of naturally reductive pseudo-Riemannian spaces, in particular an example of a naturally reductive pseudo-Riemannian 2-step nilpotent Lie group $(N, _N)$, such that $_N$ is invariant under a left action and for which the center is ...
Ovando, Gabriela P.
core   +1 more source

On a Class Almost Contact Manifolds with Norden Metric [PDF]

open access: yes, 2010
Certain curvature properties and scalar invariants of the manifolds belonging to one of the main classes almost contact manifolds with Norden metric are considered.
Teofilova, Marta
core   +2 more sources

Null scrolls with prescribed curvatures in Lorentz-Minkowski 3-space

open access: yesAnalele Stiintifice ale Universitatii Ovidius Constanta: Seria Matematica, 2020
In Lorentz-Minkowski 3-space, null scrolls are ruled surfaces with a null base curve and null rulings. Their mean, as well as their Gaussian curvature, depends only on a parameter of a base curve. In the present paper, we obtain the first-order nonlinear
Šipuš Željka Milin   +2 more
doaj   +1 more source

Dependence of the Gauss-Codazzi equations and the Ricci equation of Lorentz surfaces [PDF]

open access: yes, 2013
The fundamental equations of Gauss, Codazzi and Ricci provide the conditions for local isometric embeddability. In general, the three fundamental equations are independent for surfaces in Riemannian 4-manifolds. In contrast, we prove in this article that
Chen, Bang-Yen
core  

Curvature estimates for Weingarten hypersurfaces in Riemannian manifolds

open access: yes, 2008
We prove curvature estimates for general curvature functions. As an application we show the existence of closed, strictly convex hypersurfaces with prescribed curvature $F$, where the defining cone of $F$ is $\C_+$.
Ball J. M.   +3 more
core   +3 more sources

The existence of light-like homogeneous geodesics in homogeneous Lorentzian manifolds

open access: yes, 2012
In previous papers, a fundamental affine method for studying homogeneous geodesics was developed. Using this method and elementary differential topology it was proved that any homogeneous affine manifold and in particular any homogeneous pseudo ...
Calvaruso   +10 more
core   +1 more source

Parallal Spinors on Pseudo-Riemannian SpinC Manifolds [PDF]

open access: yesJ.Geom.Phys. 56 (2006) 1473-1483, 2005
We describe, by their holonomy groups, all simply connected irreducible non-locally symmetric pseudo-Riemannian SpinC manifolds which admit parallel spinors. So we generalise the Riemannian case and the pseudo-Riemannian one.
arxiv   +1 more source

Home - About - Disclaimer - Privacy